# SDR YENA2023031000225

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N2039J
- Make and model: Airbus A321-271N
- Aircraft serial: 09016
- Aircraft time: 9,428 hours, 2,753 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#8644, FLL- JFK. (AIRCRAFT PERFORMED AN AIR TURNBACK TO FLL) ' ON ROTATION SYS 1 DID NOT PRESSURIZE, EXCESSIVE CABIN ALTITUDE SWAPPED TO SYS 2 SYS 2 WORKS OK; REF LOG PAGE 3400198, ITEM # 2 (PER AWM 21-31-06 SHEET 1 FOUND NO GROUND DISCRETE INPUT FOR CPC#1 PIN 5B AB OPEN, FURTHER T/S FOUND CONNECTOR 255VC PIN 1 BENT RESULTING IN NO CONTINUITY TO GROUND. FROM AIRCOND/RAM AIR (4HZ) S.W. PIN D2 TO CONNECTOR 2433VC PIN K CONTINUITY TO GROUND IS .6 OHMS CK GOOD. REQUIRES REPLACEMENT OF PIN OR CONNECTOR 255VC FOR FIX.) FOR ADDITIONAL INFO. REPLACED PIN 1 AT 255VC PANEL 95VU IN REF TO ESPM 20-35-45 AND FOUND CONTINUITY BETWEEN GROUND AND PRESS CONT 11HL PIN 5B TO BE 1.2 OHMS AFTER REPAIR. PERFORMED OPS AND CALIBRATION OF CPC 1 AND 2 IN REF TO A321 AMM 21-31-34. OPS ARE GOOD ON THE GROUND. NO ECAM MSGS ARE DISPLAYED AT THIS TIME.
